MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  LCS COMPLETE FEM CEM L STD; LCS COMPLETE : KNEE FEMORAL

DEPUY ORTHOPAEDICS, INC. 1818910  LCS COMPLETE FEM CEM L STD; LCS COMPLETE : KNEE FEMORAL
Catalog Number 129402040
Medical Device Problem Code Difficult to Open or Remove Packaging Material (2922)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/01/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that when opening the protective cover on the top of the implant, part of the covering tore and cut a portion of the cover still on the plastic carrier.This kept the implant from being removed from the plastic container.The surgeon tried to pull the tab on the implant and tore it too.After this, the surgeon did not feel he could transfer the implant onto the sterile field safely.He did not want to contaminate the field.
 
Additional Manufacturer Narrative
Product complaint # :(b)(4).
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary evaluation of the returned device/packaging components confirms the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot product code (b)(4), lot number 8726076 device history review product code (b)(4), work order 8726076 was manufactured on (b)(4) 2018.10 parts were manufactured per specification and all raw materials met specification.There are no ncs or deviations associated with this lot.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate. .

Brand Name
LCS COMPLETE FEM CEM L STD
Common Device Name
LCS COMPLETE : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7956026
Report Number1818910-2018-72147
Device Sequence Number16471713
Product Code NJL
UDI-Device Identifier10603295021629
UDI-Public10603295021629
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/01/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number129402040
Device Lot Number8726076
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/25/2018
Initial Date Received by Manufacturer 10/01/2018
Supplement Date Received by Manufacturer10/25/2018
11/29/2018
Initial Report FDA Received Date10/11/2018
Supplement Report FDA Received Date11/07/2018
11/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age73 YR